# SDR FDEA201005191580

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER  BODY BULKHEAD STA 1787.4 INT/AFT SIDED BETWEEN S-4R TO S-6R HAS SEVERAL NUTPLATES RUSTY.  REMOVED CORROSION ON STRAP AT STA 1787.4 S-4R TO S-6R IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-80-01, FIG 101 DETAIL III. ORIG MATERIAL .100 AFTER REWORK .050 L=10" W=3". R & R STRAP IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
